Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2017: 1.49

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 1965, Issue 220

Issues

Über die Charakterisierung von Gruppen durch gewisse Untergruppenverbände.

Hermann Heineken
Published Online: 2009-12-10 | DOI: https://doi.org/10.1515/crll.1965.220.30

About the article

Published Online: 2009-12-10

Published in Print:


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1965, Issue 220, Pages 30–36, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1965.220.30.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Rolf Brandl
Communications in Algebra, 1992, Volume 20, Number 10, Page 3043
[2]
Franca Rinaldi
Communications in Algebra, 1993, Volume 21, Number 11, Page 4127
[3]
Rolf Brandl and Libero Verardi
Glasgow Mathematical Journal, 1993, Volume 35, Number 03, Page 339

Comments (0)

Please log in or register to comment.
Log in